It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 21 - 40 of 110 for stimulants tics. (0.004 seconds)


... go away when the meds are discontinued. Unfortunately, they don't always. The tics may persist. It is for this reason that, if your son were mine, I would want to stop the stimulants asap. ... (9 replies)
... noticed that another poster posted about tourettes. Your sons tics may have nothing to do with his ADHD. My son was diagnosed with tourettes in the 2nd grade. He has a mild form of it, and could possibly grow out of it. ... (3 replies)
ADD and Tics
Jun 3, 2005
... As far as I know, increased tics have been associated with all of the stimulants. I don't know that one is any worse than any of the others. ... (9 replies)

... My son developed tics after taking adhd medication. Now that he's 17, an no longer on them, the tics have never subsided. He did not have tics prior to taking this medication. Has anyone else had this happen? ... (0 replies)
ADD and Tics
Jun 2, 2005
... Thank you for your reply. Do you know if the tics will reappear if you are off any stimulant medication for over a year and then go back on? ... (9 replies)
... My son used to be on Adderall but took him off because the stimulants gave him tics. All summer he had no tics, now on Strattera they are back. ... (4 replies)
... My son has been on Concerta for about 2 years. Yes, the medication exaggerated tics! But you do need to know that the latest information is that it does not actually CAUSE the tics. Ours happen to run in the family. So, our psychatrist put him on Tenex for the tics! Works great! It has a double affect in that it helps him to sleep at night! I am now also on Concerta... (28 replies)
... To my knowledge, Strattera has not been reported as the cause of tics, and tics are not listed as a known side effect. ... (2 replies)
... Just4me1, the simple answer to your question is "yes". All of the stimulants can cause tics. ... (2 replies)
Tics?
Apr 5, 2006
... induced tics to take several weeks to go away after the stimulant is stopped. Give it some more time. Good luck to you!!! ... (15 replies)
... My 16 year old son has had ADD since he was 5 and at first he was on ritalin and it gave him tics and he would get depressed. when he was 9 he said he didn't want to take it anymore because of the tics were getting worse. ... (3 replies)
ADD and Tics
Jun 3, 2005
... Kappy, I know that clonidine is used to treat tics in kids both on and off stimulants. ... (9 replies)
... does much for me. I wish I wouldn't have to take a stimulant medication because I also have Tourette Syndrome, and when I take the Adderall it seems to make the tics worse. I've also tried Dexadrine and Ritalin, same effect. I'm really beginning to wonder if there's anything that will help me with the ADD. ... (11 replies)
... I'm taking it that that stimulants cause the tic and not the ADD. I have just noticed that my son has started with a Tic, actually a few tics. ... (9 replies)
ADD and Tics
Jun 3, 2005
... Do you know if it is effective for kids who only have tics while on stimulants? ... (9 replies)
... What does her doc say? I think I would be asking about stopping the antidepressants if I were in your shoes. Is he considering Catapress or Tenex for the tics? (28 replies)
Tics?
May 21, 2006
... You can still treat AD(H)D with stimulants. The less severe stims would be Concerta (for most) and Adderall. As well, sometimes AD's (Anti Depressants) can be used to treat AD(H)D symptoms. SGH (15 replies)
ADHD stimulants
Sep 6, 2005
... Thank u for your reply, I have also noticed I tend to have mood swings since being on strattera, I am also having some nervous tics, could the Strattera be cauing these also??? (7 replies)
Medication Puzzle
Jan 14, 2006
... Regarding tics. ANY of the stimulants CAN worsen tics. I'm puzzled by your doctor saying that Concerta would be fine for you. Concerta can aggravate tics just like Adderall can. BUT, quite often stimulants have no effect on tics and, in some people, they actually decrease tics. Go figure. ... (3 replies)
... stand still long enough for you to notice. I know that I don't notice the tics my daughter has when she isn't actually focused on something or calm enough to remain in the same room for more than 3 seconds. She notices them though. ... (23 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 02:33 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!